UNIGE document Scientific Article
previous document  unige:12474  next document
add to browser collection
Title

Error of rosenbrock methods for stiff problems studied via differential algebraic equations

Authors
Lubich, Christian
Roche, Michel
Published in BIT Numerical Mathematics. 1989, vol. 29, no. 1, p. 77-90
Abstract This paper studies Rosenbrock methods when they are applied to stiff differential equations containing a small stiffness parameter. The basic ideas and techniques are the same as those developed for Runge-Kutta methods in an earlier paper of the authors. The results obtained here are essentially those obtained for Diagonally Implicit Runge-Kutta methods.
Stable URL http://archive-ouverte.unige.ch/unige:12474
Full text
Identifiers
Structures

150 hits

0 download

Update

Deposited on : 2010-11-16

Export document
Format :
Citation style :